# SDR C2XA09SH355

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 12,866 hours, 6,987 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: PE6404246016050
- Condition: Migrated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON HAS MIGRATED HAT BUSHING ON O/B PCA ATTACHMENT BRACKET O/B SIDE.  MAINTENANCE COMPLETED REPAIR OF RT AILERON O/B PCA ATTACHMENT BRACKET O/B SIDE IAW EC 5740-01152.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
